# SDR C77A20160218001

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 20,595 hours, 16,048 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 1708011
- Part serial: 3540
- Condition: Failed
- Location: Landing Gear
- Part time: 18,745 hours, 14,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF UNABLE TO RETRACT LG, RAN QRH 13.5, RETURNED.  PERFORM FIM 32-33-00.  FAILURE OF SPDA1 DC POWER MODULE.  R & R SPDA1 DC POWER MODULE IAW AMM 24-61-13.  PERFORMED GEAR SWING IAW AMM 32-33-00.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.  FLIGHT CREW HAD DECLARED AN EMER & ASKED FOR CFR TO BE STANDING BY.  AIR RETURN PERFORMED.
